Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Spotting, clots after urinating, pain in bottom of stomach. Irregular periods. Miscarriage?

I have irregular cycles. Hoevever i never experience what been going on over the last week. What I thought was my period came after having sex but the last week i've been spotting not enough for a tampon or pad mostly when i wipe. It's bright red and clots will come after i urinate. Could i be miscarriage? I hurt at the bottom of mt stomach especially when i sneeze
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
Irregular cycles could be a change in the duration of the cycle-either shortening or lengthening. The cause for irregular cycles could be thyroid disorders, PCOS, anaemic conditions, improper diet, stressful conditions, fibroids, menopause conditions or dysfunctional uterine bleeding.
To confirm it as a miscarriage first the pregnancy has to be confirmed. It can be done by urine pregnancy test or by ultrasonogram. In your case a scan will be helpful. It will diagnose the pregnancy or it will give clue to the cause of the bleeding. Depending on the condition you can proceed with the treatment.Hence get a scan done .
Hope this is helpful to you.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor